International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 1, Part C

Discrete Erlang-truncated exponential distributions


Author(s): Alaa R El-Alosey

Abstract: In this paper, the discrete Erlang-truncated exponential distribution is defined by using the general approach of discretizing a continuous distribution while retaining its survival function. The statistical properties of the discrete Erlang-truncated exponential distribution such as the quantile function, moments, moment generating function, Rényi entropy and order statistics are calculated. The estimation of the parameters of the model is approached by the maximum likelihood (ML) method. The stress-strength parameter is obtained and estimated by using ML method.

DOI: 10.22271/maths.2021.v6.i1c.653

Pages: 230-236 | Views: 172 | Downloads: 30

Download Full Article: Click Here
How to cite this article:
Alaa R El-Alosey. Discrete Erlang-truncated exponential distributions. Int J Stat Appl Math 2021;6(1):230-236. DOI: 10.22271/maths.2021.v6.i1c.653
Call for book chapter
International Journal of Statistics and Applied Mathematics